# SDR 9721216641

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, FUEL STARTED VENTING FROM THE LEFT WING.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  DRAINED SURGE TANKS.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
